Publications


Papers
Books



Papers

On the removal of weak compactness arguments in proof mining (with Fernando Ferreira and Pedro Pinto)
Advances in Mathematics 354 (2019), 106728, 55p.

Effective strong convergence of the proximal point algorithm in CAT(0) spaces (with Andrei Sipoș)
Journal of Nonlinear and Variational Analysis 2 (2018), 219-228.
Special issue dedicated to Simeon Reich.

An abstract proximal point algorithm (with Adriana Nicolae and Andrei Sipoș)
Journal of Global Optimization 72 (2018), 553-577.

An application of proof mining to the proximal point algorithm in CAT(0) spaces (with Andrei Sipoș)
in: A. Bellow, C. Calude, T. Zamfirescu (Editors), Mathematics Almost Everywhere. In Memory of Solomon Marcus, World Scientific, 2018, 153-168.

Quantitative results on Fejer monotone sequences (with Ulrich Kohlenbach and Adriana Nicolae)
Communications in Contemporary Mathematics 20 (2018), 1750015 [42 pages].

A note on an alternative iterative method for nonexpansive mappings (with Adriana Nicolae)
Journal of Convex Analysis 24 (2017), 501-503.

Quantitative results on the Ishikawa iteration of Lipschitz pseudo-contractions (with Vlad Radu and Andrei Sipoș)
Journal of Nonlinear and Convex Analysis 17 (2016), 2277-2292.

Barycenters in uniformly convex geodesic spaces (with Adriana Nicolae and Alexandru Zaharescu)
arXiv:1609.02589 [math.MG], 2016.

Effective results on nonlinear ergodic averages in CAT(k) spaces (with Adriana Nicolae)
Ergodic Theory and Dynamical Systems 36 (2016), 2580-2601.

A note on an ergodic theorem in weakly uniformly convex geodesic spaces (with Adriana Nicolae)
Archiv der Mathematik 105 (2015), 467-477.

A rate of asymptotic regularity for the Mann iteration of k-strict pseudo-contractions (with Daniel Ivan)
Numerical Functional Analysis and Optimization 36 (2015), 792-798.

Firmly nonexpansive mappings in classes of geodesic spaces (with David Ariza-Ruiz and Genaro Lopez-Acedo)
Transactions of the American Mathematical Society 366 (2014), 4299-4322.

An application of proof mining to nonlinear iterations
Annals of Pure and Appplied Logic 165 (2014), 1484-1500

Effective results on compositions of nonexpansive mappings (with Adriana Nicolae)
Journal of Mathematical Analysis and Applications 410 (2014), 902-907.

Proof-theoretic methods in nonlinear analysis III: Quantitative results on Fejer monotone sequences (with Ulrich Kohlenbach and Adriana Nicolae)
Mathematisches Forschungsinstitut Oberwolfach, Report No. 52/2014, 2960-2961.

Effective metastability of Halpern iterates in CAT(0) spaces (with Ulrich Kohlenbach)
Advances in Mathematics 231 (2012), 2526-2556. Addendum in Advances in Mathematics 250 (2014) 650-651.

On the computational content of convergence proofs via Banach limits (with Ulrich Kohlenbach)
Philosophical Transactions of the Royal Society A, Vol. 370 (2012), No. 1971, 3449-3463.
Theme Issue The foundations of computation, physics and mentality: the Turing legacy

Recent developments in proof mining (with Ulrich Kohlenbach)
Mathematisches Forschungsinstitut Oberwolfach, Report No. 52/2011, 2982-2984.

Alternative iterative methods for nonexpansive mappings, rates of convergence and application (with Vittorio Colao, Genaro Lopez-Acedo and Victoria Martin-Marquez)
Journal of Convex Analysis 18 (2011), 465-487.

Nonexpansive iterations in uniformly convex W-hyperbolic spaces
in: A. Leizarowitz, B. S. Mordukhovich, I. Shafrir, A. Zaslavski (Eds.), Nonlinear Analysis and Optimization I: Nonlinear Analysis, Contemporary Mathematics 513 (2010), American Mathematical Society, 193-209.

Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces (with Ulrich Kohlenbach)
Journal of the European Mathematical Society 12 (2010), 71-92.

Maximal residuated lattices with lifting boolean center (with George Georgescu and Claudia Mureșan)
Algebra Universalis 63 (2010), 83-99.

A quantitative Mean Ergodic Theorem for uniformly convex Banach spaces (with Ulrich Kohlenbach)
Ergodic Theory and Dynamical Systems 29 (2009), 1907-1915. Erratum in: Ergodic Theory and Dynamical Systems 29 (2009), 1995.

Proof mining in metric fixed point theory and ergodic theory
Oberwolfach Preprints, OWP 2009-05, Mathematisches Forschungsinstitut Oberwolfach.

Recent results in proof mining, (with Ulrich Kohlenbach)
Oberwolfach Reports 5 (2008), Issue 2, European Mathematical Society Publishing House, 929-931.

Rates of asymptotic regularity for Halpern iterations of nonexpansive mappings
in: C.S. Calude, G. Stefanescu, M. Zimand (Eds.), Combinatorics and Related Areas. A Collection of Papers in Honour of the 65th Birthday of Ioan Tomescu,
Journal of Universal Computer Science, Vol. 13, No. 11 (2007), 1680-1691.

The approximate fixed point property in product spaces (with Ulrich Kohlenbach)
Nonlinear Analysis Series A: Theory, Methods & Applications 66 (2007), 806-818.

A quadratic rate of asymptotic regularity for CAT(0)-spaces
Journal of Mathematical Analysis and Applications 325 (2007), 386-399.

Baer extensions of BL-algebras
Journal of Multiple-Valued Logic and Soft Computing 12 (2006), 321-336.

Proof mining in R-trees and hyperbolic spaces
Electronic Notes in Theoretical Computer Science, 165 (2006), 95-106.
in: G. Mints and R. de Queiroz (Eds.), Proceedings of the 13th Workshop on Logic, Language, Information and Computation (WoLLIC 2006), Stanford University, CA, USA, 18-21 July 2006.

Approximate fixed points of nonexpansive functions in product spaces (with Ulrich Kohlenbach)
in: T. Cocquand, H. Lombardi, M.-F. Roy (Eds), Mathematics, Algorithms, Proofs, Dagstuhl Seminar Proceedings 05021, Internationales Begegnungs- und Forschungszentrum (IBFI), Schloss Dagstuhl, Germany, 9-15 January 2006.

Sheaf representations of BL-algebras
Soft Computing 9 (2005), 897-909.

Approximate fixed point property in product spaces, (with Ulrich Kohlenbach)
Oberwolfach Reports 2 (2005), Issue 1, European Mathematical Society Publishing House, 795-797.

Pseudo-hoops (with George Georgescu and Viorel Preoteasa)
Journal of Multiple-Valued Logic and Soft Computing 11 (2005), 153-184.

Compact representations of BL-algebras (with Antonio Di Nola)
Archive for Mathematical Logic 42 (2003), 737-761.

Mann iterates of directionally nonexpansive mappings in hyperbolic spaces (with Ulrich Kohlenbach)
Abstract and Applied Analysis 2003 (2003), No. 8, 449-477.

Certifying optimality of state estimation programs (with Grigore Roșu, Ram Prasad Venkatesan, Jon Whittle)
Lecture Notes in Computer Science 2725 (2003), Springer, 301-314.
in: W. A. Hunt Jr., F. Somenzi (Eds.), Proceedings of the 15th International Conference on Computer Aided Verification (CAV 2003), Boulder, CO, 8-12 July, 2003.

Certifying Kalman Filters (with Grigore Roșu)
RIACS Technical Report TR.03.02, Research Institute for Advanced Computer Science (RIACS), NASA Ames Research Center, Moffet Field, CA, January 2003.

The prime and maximal spectra and the reticulation of BL-algebras
Central European Journal of Mathematics 1 (2003), 382-397.

Canonical models and filtrations in three-valued propositional modal logic
Journal of Multiple-Valued Logic 8 (2002), 577-590.

Some classes of pseudo-BL algebras (with George Georgescu)
Journal of the Australian Mathematical Society 73 (2002), 127-153.

Boolean products of BL-algebras (with Antonio Di Nola and George Georgescu)
Journal of Mathematical Analysis and Applications 251 (2000), 106-131 .

Back to top


Books

Representations of many-valued algebras
Editura Universitară, Bucharest, 2010, 130pp.

Back to top


Back to top


Home